# SDR TWRA96237

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276001
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND A-ZONE EXIT SIGN AT AISLE ABOVE SEAT 6KH IS INOP.  REPLACED FUSE, OPS CHECKED NORMAL AS PER MM 33-51-00.  (M)
